# SDR 2009FA0000078

- Difficulty date: February 11, 2009
- Submitted: February 11, 2009
- Operation: General aviation
- Aircraft: N317RL
- Make and model: Bell 206L-4
- Aircraft serial: 52317
- Aircraft time: 4,663 hours, 4,495 cycles
- Engine: Allsn 250C30P
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Collar
- Part number: 206011005105
- Part serial: 349
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN AT AN OFFSHORE PLATFORM THE PILOT HEARD A POP. ON INSP, HE DISCOVERED THE COLLAR SET LOOSE ON THE MAST ASSY.
